# SDR SWIA200617533

- Difficulty date: October 11, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 13,628 hours, 10,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET CLIP CRACKED FRAME STA484, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED BRACKET CLIP AT FRAME STATION 484 LBL27 UNDER FLOOR BOARD 261DLF IAW REO 601R-53-41-059.
